Acta Mathematica Sinica, English Series

, Volume 29, Issue 3, pp 535–546

Average error bounds of trigonometric approximation on periodic Wiener spaces


DOI: 10.1007/s10114-012-1042-y

Cite this article as:
Wang, C.Y. & Wang, R.M. Acta. Math. Sin.-English Ser. (2013) 29: 535. doi:10.1007/s10114-012-1042-y


In this paper, we study the approximation of identity operator and the convolution integral operator Bm by Fourier partial sum operators, Fejér operators, Vallée-Poussin operators, Cesáro operators and Abel mean operators, respectively, on the periodic Wiener space (C1(ℝ),W) and obtain the average error estimations.


Average error bounds trigonometric polynomial approximation periodic Wiener spaces 

MR(2000) Subject Classification

28C20 41A35 42A10 42A85 

Supplementary material

10114_2012_1042_MOESM1_ESM.tex (31 kb)
Supplementary material, approximately 30.9 KB.

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Department of MathematicsBeijing JiaoTong UniversityBeijingP. R. China

Personalised recommendations